Alert archive / Ohio / Wind Advisories in 2026
Wind Advisory 2, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Feb 20, 2026, 4:45 AM EST for Wayne County, Indiana; 10 counties in Ohio. It took effect at Feb 20, 2026, 7:00 AM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2026, 4:45 AM EST (09:45 UTC)
- In effect from
- Feb 20, 2026, 7:00 AM EST
- Expired
- Feb 20, 2026, 6:00 PM EST
- In force
- 11 hr
- Issued by
- NWS Wilmington, OH
Counties Wayne County, IN, Auglaize County, OH, Champaign County, OH, Darke County, OH, Delaware County, OH, Hardin County, OH, Logan County, OH, Mercer County, OH, Miami County, OH, Shelby County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 99 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.8 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
168 WWUS71 KILN 200945 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 445 AM EST Fri Feb 20 2026 INZ050-OHZ026-034-035-042>046-051-052-201900- /O.NEW.KILN.WI.Y.0002.260220T1200Z-260220T2300Z/ Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union-Delaware- Miami-Champaign- Including the cities of Wapakoneta, Piqua, Greenville, New Bremen, Ada, Sidney, Richmond, Celina, Kenton, Tipp City, Urbana, Minster, Marysville, Troy, Delaware, Coldwater, Bellefontaine, and St. Marys 445 AM EST Fri Feb 20 2026 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 to 50 mph expected. * WHERE...Portions of east central Indiana and central and west central Ohio. * WHEN...Until 6 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AR
2 follow-up statements
194 WWUS71 KILN 201743 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 1243 PM EST Fri Feb 20 2026 INZ050-OHZ026-034-035-042>046-051-052-202300- /O.CON.KILN.WI.Y.0002.000000T0000Z-260220T2300Z/ Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union-Delaware- Miami-Champaign- Including the cities of Tipp City, Sidney, New Bremen, Ada, Richmond, Wapakoneta, Minster, Greenville, Urbana, St. Marys, Troy, Piqua, Bellefontaine, Kenton, Coldwater, Delaware, Marysville, and Celina 1243 PM EST Fri Feb 20 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of east central Indiana and central and west central Ohio. * WHEN...Until 6 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ McGinnis
739 WWUS71 KILN 202250 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 550 PM EST Fri Feb 20 2026 INZ050-OHZ026-034-035-042>046-051-052-210000- /O.EXP.KILN.WI.Y.0002.000000T0000Z-260220T2300Z/ Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union-Delaware- Miami-Champaign- Including the cities of Celina, Minster, Marysville, Wapakoneta, Tipp City, Coldwater, St. Marys, Ada, New Bremen, Piqua, Bellefontaine, Troy, Urbana, Richmond, Delaware, Kenton, Greenville, and Sidney 550 PM EST Fri Feb 20 2026 ...WIND ADVISORY WILL EXPIRE AT 6 PM EST THIS EVENING... Winds have decreased and will no longer pose a threat, however some wind gusts will remain through the evening hours. $$ Novak
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Feb 20, 1:32 AM EST, 3 hours 13 minutes earlier. Its key messages:
- 1) Potential for heavy rain this morning. Gusty winds occur today behind a strong cold front. 2) Snow potential for Sunday/Sunday night. Below normal temperatures late weekend into early next week. .
Area forecast discussion, Feb 20, 1:32 AM EST, 3 hours 13 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 132 AM EST Fri Feb 20 2026 .WHAT HAS CHANGED... Expired tornado watch and added mention of heavy rain early this morning. Bumped up wind gusts today. Bumped up snow potential with light snow accumulations Sunday/Sunday night. && .KEY MESSAGES... 1) Potential for heavy rain this morning. Gusty winds occur today behind a strong cold front. 2) Snow potential for Sunday/Sunday night. Below normal temperatures late weekend into early next week. . && .DISCUSSION... 1) Mid level and deep surface low over the Mid MS Valley to track ENE thru the Great Lakes today. Anomalously high PWAT with values above 1 inch over the central and eastern counties. An axis of heavy rain has fallen from Dayton to Columbus with a max of 3 inches plus across portions of Greene, Madison and Fayette counties. Showers with embedded thunder tracking across this area will decrease in coverage and end with the passage of a strong cold front from west to east between 3 AM and 6 AM. In the wake of the strong front pressure gradient increases with strong CAA. Looking at forecast soundings and momentum transfer technique have bumped up wind gusts above NBM today. Expect wind gust of 40-45 mph across the north and 35-40 mph across the south. This is below wind advisory criteria - so will issue a SPS for this threat. KEY MESSAGE 2) Energy digging southeast from the Northern Plains will carve out a large trof over the Eastern Conus. As the short wave energy moves thru the area expect snow showers to develop across the area on Sunday. As strong CAA develops in the northerly flow favorable flow for lake effect will develop off the Great Lakes. Have trended the forecast toward WPC QPF and snow - with a total snow for Sunday/Sunday night ranging from 2 inches or more over the northeast to less than an inch southwest. Will mention this threat in the HWO product. Cold surface high pressure builds into the region Monday night and Tuesday which will bring lighter winds and the lowest overnight low temperatures. Expect highs on Monday generally in the lower 30s with lows Monday night from the teens north to around 20s south. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... Showers and thunderstorms will taper off from the west overnight as a cold front moves through the region between 08Z and 11Z. Until then, MVFR to locally IFR conditions will be possible with the showers and storms with the best coverage across the northern TAF sites. In addition, marginal LLWS will be possible overnight hours. Behind the front, winds will become westerly late tonight and increase this morning. Gusts of 30 to 35 knots will be possible during the daytime. Clouds will likely become MVFR for a period at KDAY/KCMH and KLCK with an improvement to VFR late in the day. VFR conditions expected tonight with west winds diminishing to around 10 kts. OUTLOOK...MVFR ceilings and visibilities possible Sunday in snow showers. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && DISCUSSION...AR AVIATION...AR
Hazardous weather outlook, Feb 20, 1:53 AM EST, 2 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 153 AM EST Fri Feb 20 2026 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 210700- Wayne-Fayette-Union-Franklin-Hardin-Mercer-Auglaize-Darke-Shelby- Logan-Delaware-Miami-Champaign-Clark-Madison-Licking-Preble- Montgomery-Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross- Hocking- 153 AM EST Fri Feb 20 2026 This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, central Ohio, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...Today and tonight. Showers and thunderstorms are expected early this morning with heavy rain and flooding possible. Southwest to west wind gusts of 40 to 45 mph will be possible today. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Snow is expected Sunday and Sunday night with light accumulations possible. The snow accumulation may impact the Monday morning commute. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ073>075-080-KYZ089>100-OHZ077>082-088-210700- Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Hamilton- Clermont-Brown-Highland-Adams-Pike-Scioto- 153 AM EST Fri Feb 20 2026 This Hazardous Weather Outlook is for southeast Indiana, northeast Kentucky, northern Kentucky, south central Ohio and southwest Ohio. .DAY ONE...Today and tonight. Southwest to west wind gusts of 35 to 40 mph will be possible today. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Snow is expected Sunday and Sunday night with light accumulations possible. The snow accumulation may impact the Monday morning commute. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Feb 20, 1:44 AM EST, 3 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Wilmington OH
144 AM EST Fri Feb 20 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 AM Tstm Wnd Dmg Williamsport 39.59N 83.12W
02/20/2026 Pickaway OH 911 Call Center
Several trees reported down in the village
of Williamsport.
&&Special weather statement, Feb 20, 3:03 AM EST, 1 hour 42 minutes before
Special Weather Statement National Weather Service Wilmington OH 303 AM EST Fri Feb 20 2026 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 201500- Wayne-Fayette-Union-Franklin-Hardin-Mercer-Auglaize-Darke-Shelby- Logan-Delaware-Miami-Champaign-Clark-Madison-Licking-Preble- Montgomery-Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross- Hocking- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, New Bremen, Minster, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, Plain City, Downtown Columbus, Newark, Eaton, Camden, Downtown Dayton, Kettering, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Landen, Springboro, Franklin, Wilmington, Blanchester, Chillicothe, and Logan 303 AM EST Fri Feb 20 2026 ...Strong Winds Expected Today... Southwest winds will increase this morning with the passage of a strong cold front. Southwest winds of 20 to 30 mph with gusts up to 40 to 45 mph expected this morning into the afternoon before diminishing toward evening. These gusty winds will blow around unsecured objects. INZ073>075-080-KYZ089>100-OHZ077>082-088-201500- Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- Including the cities of Batesville, Milan, Versailles, Osgood, Bright, Lawrenceburg, Hidden Valley, Greendale, Aurora, Dillsboro, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Fort Thomas, Highland Heights, Bellevue, Dayton, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Tollesboro, Head Of Grassy, Camp Dix, Vanceburg, Downtown Cincinnati, Milford, Summerside, Mount Carmel, Mount Repose, Withamsville, Mulberry, Day Heights, Georgetown, Mount Orab, Ripley, Aberdeen, Hillsboro, Greenfield, West Union, Manchester, Peebles, Seaman, Winchester, Waverly, Pike Lake, Piketon, Portsmouth, and Wheelersburg 303 AM EST Fri Feb 20 2026 ...Strong Winds Expected Today... Southwest winds will increase this morning with the passage of a strong cold front. Southwest winds of 15 to 25 mph with gusts up to 40 mph expected this morning into the afternoon before diminishing toward evening. These gusty winds will blow around unsecured objects. AR
Local storm report, Feb 20, 3:06 AM EST, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
306 AM EST Fri Feb 20 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM Flood 4 NNW Port William 39.60N 83.81W
02/20/2026 Greene OH 911 Call Center
A portion of Hussey Road was closed due to
high water.
&&Local storm report, Feb 20, 3:07 AM EST, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
307 AM EST Fri Feb 20 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 AM Flood Bellbrook 39.63N 84.07W
02/20/2026 Greene OH 911 Call Center
Sackett - Wright Park was flooded by
standing water. This is a flood prone
location.
&&Local storm report, Feb 20, 3:08 AM EST, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
308 AM EST Fri Feb 20 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 AM Flood Jamestown 39.66N 83.73W
02/20/2026 Greene OH 911 Call Center
A portion of SR 72 was closed due to high
water just north of Jamestown.
&&Local storm report, Feb 20, 3:10 AM EST, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
310 AM EST Fri Feb 20 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM Flood 4 SE Grove City 39.84N 83.04W
02/19/2026 Franklin OH Trained Spotter
Standing water was reported over
neighborhood roadways and sidewalks just
southeast of Grove City.
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 8:16 PM EST | Severe Thunderstorm Warning | ILN | Wayne | 25 min |
| Feb 19, 8:43 PM EST | Special Weather Statement | ILN | Franklin | 32 min |
| Feb 19, 9:14 PM EST | Special Weather Statement | ILN | Franklin | 31 min |
| Feb 19, 9:39 PM EST | Special Weather Statement | ILN | Franklin | 36 min |
| Feb 19, 10:07 PM EST | Areal Flood Advisory | ILN | Franklin, Union | 11 hr |
| Feb 19, 8:08 PM EST | Special Weather Statement | ILN | Preble | 37 min |
| Feb 19, 8:12 PM EST | Special Weather Statement | ILN | Butler | 33 min |
| Feb 19, 9:08 PM EST | Special Weather Statement | ILN | Greene | 37 min |
| Feb 19, 9:11 PM EST | Severe Thunderstorm Warning | ILN | Clinton, Greene, Warren | 34 min |
| Feb 19, 9:16 PM EST | Special Weather Statement | ILN | Butler | 29 min |
| Feb 19, 9:40 PM EST | Special Weather Statement | ILN | Montgomery, Warren | 35 min |
| Feb 19, 9:46 PM EST | Special Weather Statement | ILN | Greene | 44 min |
| Feb 19, 9:49 PM EST | Tornado Warning | ILN | Greene, Montgomery, Warren | 26 min |
| Feb 19, 9:53 PM EST | Tornado Warning | ILN | Greene | 13 min |
| Feb 19, 10:01 PM EST | Flash Flood Warning | ILN | Clark, Clinton, Greene, Madison, Warren | 3 hr |
| Feb 19, 10:09 PM EST | Severe Thunderstorm Warning | ILN | Clinton, Greene | 23 min |
| Feb 19, 10:11 PM EST | Special Weather Statement | ILN | Franklin | 34 min |
| Feb 19, 10:20 PM EST | Flash Flood Warning | ILN | Fayette, Madison | 3 hr |
| Feb 19, 10:25 PM EST | Special Weather Statement | ILN | Madison | 35 min |
| Feb 19, 10:38 PM EST | Areal Flood Advisory | ILN | Franklin, Pickaway | 11 hr |
| Feb 19, 10:50 PM EST | Special Weather Statement | ILN | Warren | 25 min |
| Feb 19, 10:51 PM EST | Special Weather Statement | ILN | Licking | 24 min |
| Feb 19, 10:52 PM EST | Flash Flood Warning | ILN | Clark, Clinton, Fayette, Greene, Madison, Montgomery and 1 more | 2 hr |
| Feb 19, 10:55 PM EST | Special Weather Statement | ILN | Licking | 35 min |
| Feb 19, 11:11 PM EST | Special Weather Statement | ILN | Greene | 34 min |
| Feb 19, 11:23 PM EST | Special Weather Statement | ILN | Licking | 37 min |
| Feb 19, 11:26 PM EST | Special Weather Statement | ILN | Fayette | 34 min |
| Feb 19, 11:37 PM EST | Flash Flood Warning | ILN | Fairfield, Franklin, Madison, Pickaway | 2 hr |
| Feb 19, 11:44 PM EST | Special Weather Statement | ILN | Fairfield | 31 min |
| Feb 20, 12:30 AM EST | Areal Flood Advisory | ILN | Fairfield, Franklin, Licking | 9 hr |
| Feb 20, 1:15 AM EST | Areal Flood Warning | ILN | Clark, Clinton, Fayette, Greene, Madison, Montgomery and 1 more | 8 hr |
| Feb 20, 1:34 AM EST | River Flood Warning | ILN | Licking | 9 hr |
| Feb 20, 3:35 AM EST | River Flood Warning | ILN | Greene, Warren | 33 hr |
| Feb 20, 7:09 AM EST | River Flood Warning | ILN | Fairfield, Licking | 14 hr |
Nearby
Wind Advisories in Ohio, 2026Wind Advisories in Indiana, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.